MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH INTEGO PRO CS; UNIT, OPERATIVE DENTAL

SIRONA DENTAL SYSTEMS GMBH INTEGO PRO CS; UNIT, OPERATIVE DENTAL
Catalog Number 6591866
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21 cfr part 803.It has been noted that the customer refuses to work with an authorized dealer but has hired an unauthorized service provider.Photographic evidence suggests that blood is not being evacuated properly.Root causes to be determined.A dentsply sirona technician is being dispatched to assist with device evaluation.
 
Event or Problem Description
The customer alleged that blood came from the cup filler into the patient's drinking cup.The patient, user or third-party were not injured.The patient did not drink from the drinking cup.If the treatment center is assembled and maintained correctly, it is technically impossible that blood can enter the water-way of the cup water.There is an on-going onsite investigation of this device.

Brand Name
INTEGO PRO CS
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
7178494593
MDR Report Key21179758
Report Number9614977-2024-00032
Device Sequence Number8630738
Product Code EIA
UDI-Device IdentifierE27665918660
UDI-PublicE27665918660
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6591866
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown